# SDR DALA13047196315

- Difficulty date: September 25, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N675NW
- Make and model: Boeing 747451
- Aircraft serial: 33001
- Aircraft time: 50,769 hours, 6,406 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING MOST FWD EMERGENCY LIGHT INOPERATIVE.  REPLACED POWER SUPPLY BATTERY CHARGER IAW AMM 33-51. CHECKED OK.
